# SDR FDEA201204211520

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 1 UPPER SURFACE SCALLOPS CORRODED AT FRAME 773 AND 781 AND TWO SQUARE INCHES.  SEAT TRACK UPPER SURFACE SCALLOPS CORRODED 2.5 SQUARE INCHES FR 73 12.  REMOVED CORROSION,  FOUND TO BE WITHIN LIMITS IAW FSRF 53-10-16, FIG 102.  REMOVED SEAT TRACK SECTION FR 77 TO 80 TRACK 1.   INSTALLED NEW SEAT TRACK AND SPLICE REPAIR IAW FSRM 53-10-16, PG'S 203-206.
